# SDR CWQR200701

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: General aviation
- Make and model: Cessna 550
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 55653426
- Condition: Mismanufactured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE REPAIR STATION PRELIMINARY INCOMING PARTS INSPECTION, IT WAS OBSERVED THAT ONE OF THE NEW ELEVATOR PUSHROD CLEVIS ENDS WERE ATTACHED WITH ALUMINUM RIVETS. ANOTHER NEW UNIT AND THE OLD PUSHRODS USED MONEL RIVETS. A CALL TO MFG CONFIRMED THAT MONEL RIVETS SHOULD BE INSTALLED. THE PART WAS REJECTED, TAGGED AND RETURNED TO MFG.  ASKED MFG TO CHECK THEIR STOCK FOR THIS CONDITION. AN SCR HAS BEEN SUBMITTED TO MFG UNDER NR 271980.
